Day #111 of my recovery from the affects of 10 years of topical cortisone steroid use.
Over the last 5 years of using cortisone my immune system really went down hill and I started getting staph infections. As time went on these became more and more regular to the point where they happened every month or two. I was popping antibiotics like maltesers, but it kept coming back and usually more potently than the time before.
Since ceasing using topical cortisone steroids I have not had an infection and my general health has been steadily improving. For the record this streak of 111 days beats that last 5 years by a couple months... this is proof.
I'll be writing another update shortly as my skin has improved dramatically over the past couple weeks. My colour is much better, flaking is almost gone and I'm feeling good (still missing my hair though).
Good luck to you all
I'm was 28 years old and had been recommended topical Cortisone by dermatologists since I was 13, because of this my skin became persistently red across my face, arms and neck.
The solution is to cut the cortisone completely, but this process takes between 9 months to 4 years to recover from and came with many horrific side affects.
The video above explains exactly what has caused the red skin, swelling and many other terrible symptoms that I've battled for the last 10 years. You can view all the posts on the blog by using the blog archive further down the page.